How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 30091
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

Hi

This answer was rated:

Hi
Hey--what's up?
Customer: replied 4 years ago.
Nothing
So what do you need to talk about?
Customer: replied 4 years ago.
I apologize for my behavior on sunday
What did you need to apologize for?
Customer: replied 4 years ago.
I shouldnt have broken the rules and told you. And i should have went to the er instead of doing what i did twice in one night
Already forgotten--just don't ever do it again
Customer: replied 4 years ago.
I promise i wont ever tell you if i try it again
OK--anything else for now?
Customer: replied 4 years ago.
Im losing weight even though im eating
Well, it really depends on how much you're eating since with you I never know how much that is
Customer: replied 4 years ago.
Yesterday i had an english muffin with cream chese and jelly. For lunch i had an orange, popcorn, and some veggies. For supper i had a taco
That really isn't very much and if that's all you normally eat it basically would be a weight losing diet
Customer: replied 4 years ago.
The gi dr added 300 mg ranitidine once a day at bedtime for my reflux
Remind me--added to what else GI wise?
Customer: replied 4 years ago.
Carafate and protonix
OK--so has he had any new thoughts about the stomach problem?
Customer: replied 4 years ago.
Nope.
OK--not much more to say about all that then
Customer: replied 4 years ago.
I know that today my hgb was 11.1. And my hct was 32
That's up a little isn't it?
Customer: replied 4 years ago.
No the hgb is about the same the hct is lower.
Well, it's the hgb that's the important number--if that's unchanged then there's no more blood loss
Customer: replied 4 years ago.
Shouldnt it be getting higher if im taking iron?
That can take a month or more before the number goes up
Customer: replied 4 years ago.
I started somethingfor sleep
What and did it help?
Customer: replied 4 years ago.
Restoril 30 mg. it helps but it leaves me tired the next day
It can do that and 15 mg is the higher dose
Customer: replied 4 years ago.
Its 30 mgs
Sorry--I meant 30 mg is a high dose--it also comes in 15 mg
Customer: replied 4 years ago.
I dont think i need that high of dose
But im not the dr
Well, you could try taking it a little earlier and seeing if you can sleep longer. That said, unless you've got something more specific to talk about you should try getting to bed early
Customer: replied 4 years ago.
I usually take it now. My dr told me i am taking too many meds and thT i should try to cut back
Which ones did he suggest you cut back on?
Customer: replied 4 years ago.
He didnt really say but heres what im taking. I dont know what i coukd cut

1)zoloft 100mg - 1 daily
2)atenolol 50 mg - 1 daily
3)ranitidine 300 mg - 1 daily
4)iron 65mg - 1 daily
5)carafate 1 gram - 4 times daily
6)protonix 40 mg - 2 times daily
7)vit d 50,000 units- 2 times weekly
8)Restoril 30 mg- 1 daily
9)zofran 8 mg- 4 times daily. (Usually take only 2)

Prns
1)vicodin
2 tramadol
3)reglan
4)phenergan


Well, the Zofran is only as really needed. I personally don't think you need the Zoloft. I'm not certain about the atenolol.
Customer: replied 4 years ago.
The gi dr wants me to take it 4 times a day. The label says "take one tab every 6 hours daily." I dont think i nee the zoloft but i think i need tge atenolol
Ok--told you my thoughts so it's time to close the page
Customer: replied 4 years ago.
Are you mad at me? Why dont you want to talk to me
You keep saying that--no I'm not mad but after we've spend this much time on medical things and I've answered several questions for you, again we can't just keep going on with more questions
Customer: replied 4 years ago.
Im restless
We're starting to chat again
Customer: replied 4 years ago.
And jerky
We're still just chatting--I know we have to consider the money thing but we can't just ramble on on one page--give me a specific question to answer for now and then we have to close.
Customer: replied 4 years ago.
Im still
Sad. I talked to my therapist and he said i should go to the crisis center
Why did he recommend that and what exactly do they do there?
Customer: replied 4 years ago.
Because hes worried ill do something stupid again. And id be able to talk to someone. The down side is they coukd put me on a hold
Have you ever gone there before and had that happen?
Customer: replied 4 years ago.
I was there before this summer and they put me on a hold. Then they enrolled me in partial treatment
Why did they do that then?
Customer: replied 4 years ago.
Because i was thinking of doing something stupid
What made you go that time?
Customer: replied 4 years ago.
I dont really remember
Well, all I can say is that you should trust his clinical judgement and go.
Customer: replied 4 years ago.
But i already spent some time getting help after the incidents on sunday
How so?
Customer: replied 4 years ago.
I went to the hospital
Just to get checked out physically? That really wasn't that kind of help
Customer: replied 4 years ago.
I talked to a psychiatrist
So then you talked to your therapist and he suggested the crises center--this is a bit confusing?
Customer: replied 4 years ago.
On sunday after i talked to you i went to the er, they kept me and i talked to a psychiatrist. This am i talked to my therapist and he recommened me going to the crisis center
Knowing that you'd seen a psychiatrist?
Customer: replied 4 years ago.
Ya
OK--and we really need to stop after this. Unless something drastic has changed since you saw the psychiatrist I don't know why your therapist suggested the crisis center, but again, I can only say that if he felt you needed to go there, you should.
Customer: replied 4 years ago.
Last questions. 1)my liver enzymes ate elevated again is it from the tylenol? 2) do i need to wean off the restoril before completely stopping
1) Possibly depending on how much you've been taking

2) Any sleep med should only be used for a few--two or three--days at a time. After say over a week's worth of taking it nightly you should wean it over another week
Dr. Chip and 2 other Health Specialists are ready to help you